MathSciNet Relay Station
MathSciNet bibliographic data
MR2994087 11N25
Soundararajan, K. An asymptotic expansion related to the Dickman function. Ramanujan J. 29 (2012), no. 1-3, 25–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement